# SDR FDEA201902220479

- Difficulty date: February 22, 2019
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 91,845 hours, 35,883 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Obstructed
- Location: Entry Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENTRY DOOR DOESN'T SHOW OPEN ON EICAS. FOUND SENSOR S10090 PLUNGER ON RIGHT ENTRY DOOR COVERED WITH ICE, CLEARED ICE AWAY AND DOOR OPS CHECKS GOOD PER AMM 52-71-00-5.
